# SDR AALA981739

- Difficulty date: September 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720AA
- Make and model: Boeing 727227
- Aircraft serial: 20613
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STATION 660 BELL FRAME DENTED BETWEEN STRINGER 24L-25L.  REPAIRED FRAME AS PER SRM 53-10-4 USING .063 DOUBLER AND 4 ROWS OF .1875 FASTENERS EACH SIDE OF DAMAGE OUTSIDE FRAME REPAIR.  (M)
